# SDR CALA2014032100378

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,567 hours, 16,760 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A27141
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON AFT FAIRING OTBD FWD WEB ANGLE CORRODED.  INSTALLED NEW OTBD FWD WEB ANGLE ON NR 1 ENG PYLON IAW SRM 51-40-02 & DWG 313A2700.
